Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

D. Angella - M. G. Franzini - F. A. Rossi

Degree of non-Kählerianity for 6-dimensional nilmanifolds

created by stoppato on 08 Nov 2016
modified by rossi on 17 Apr 2018

[BibTeX]

Published Paper

Inserted: 8 nov 2016
Last Updated: 17 apr 2018

Journal: Manuscripta Math.
Volume: 148
Number: 1-2
Pages: 177-211
Year: 2015
Doi: 10.1007/s00229-015-0734-x

ArXiv: 1210.0406 PDF

Abstract:

We use Bott-Chern cohomology to measure the non-K\"ahlerianity of 6-dimensional nilmanifolds endowed with the invariant complex structures in M. Ceballos, A. Otal, L. Ugarte, and R. Villacampa's classification, Invariant Complex Structures on 6-Nilmanifolds: Classification, Fr\"olicher Spectral Sequence and Special Hermitian Metrics, J. Geom. Anal. (2014). We investigate the existence of pluriclosed metric in connection with such a classification.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1